Skip navigation
   
 
Scholarly Communication
Contacts

The Curci-Ferrari model with massive quarks at two loops

Browne, R.E. and Gracey, J.A. (2002) The Curci-Ferrari model with massive quarks at two loops. Physics Letters B, 540 (1-2). pp. 68-74. ISSN 0370-2693

[img]
Preview
PDF
119Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
151Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Cited 18 times in WoS

Abstract

Massive quarks are included in the Curci-Ferrari model and the theory is renormalized at two loops in the MSbar scheme in an arbitrary covariant gauge.

Item Type:Article
Additional Information:LTH 542. arXiv Number: arXiv:hep-th/0206111v1. Available online 26 June 2002. Issue: 25 July 2002.
Uncontrolled Keywords:YANG-MILLS THEORIES; ANOMALOUS DIMENSIONS; GAUGE-THEORIES; QCD; CONFINEMENT; CONDENSATE; BEHAVIOR; SYMMETRY; ORDER
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(02)02131-7
Related URLs:
Refereed:Yes
Status:Published
ID Code:546
Deposited On:19 Aug 2008 15:00
Last Modified:20 May 2011 12:23

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students